2017
Том 69
№ 9

All Issues

Asymptotic behavior of the matricant and analytic scattering matrices for a canonical system of differential equations on a semiaxis

Yavorskii M. T.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 36 (1984), no. 4, pp 443-446.

Citation Example: Yavorskii M. T. Asymptotic behavior of the matricant and analytic scattering matrices for a canonical system of differential equations on a semiaxis // Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 536 – 540.

Full text